# SDR USAA060560

- Difficulty date: April 4, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 56,000 hours, 56,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN BS 616 FRAME TO STUB BEAM INNER CHORD LT SIDE CRACKED.  REMOVED DAMAGE AND INSTALLED REPAIR STIFFENER ANGLE IAW TR 53-62-01, DEFECT SIZE: 1.5 INCH.
